| Model Number |
802111 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the level sensor detector malfunctioned.The surgical procedure was completed successfully.There was no delay, no blood loss, no adverse consequences to the patient.
Additional Manufacturer Narrative
This complaint is related to (b)(4) / mfr# (b)(4).
Event or Problem Description
Per clinical review: on (b)(6) 2021, the team experienced a problem with a level detector malfunction on their heart lung machine (hlm), while on cardiopulmonary bypass (cpb).This was the second occasion of a similar malfunction.The manufacturer's clinical specialist spoke with the perfusionist and he stated that the level was giving a false notification, as the actual level in the venous reservoir was well above the sensor level.He eventually turned off the level detection system and completed the case successfully, with no delay, blood loss and no adverse event.
Additional Manufacturer Narrative
The field service representative (fsr) did not find any issues with the red level sensor.He did replace the level sensor module and the yellow level sensor.The level sensor module was part number: 802111, serial number: (b)(6) , udi: (b)(4).The yellow level sensor was part number: 195215, serial number: (b)(6) , udi: (b)(4).The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
The reported complaint was confirmed.It was determined to update this complaint to be written on the level module since that unit was returned for evaluation rather than the level sensor which was determined by the field service representative (fsr) to operate to the manufacturer's specification.During laboratory analysis, the product surveillance technician (pst) connected the level detector module to lab use only (luo) testing equipment.The unit ran for 3.68 hours testing the alert/alarm system with no observation of any level detector malfunction.It was determined that the level detector module met specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.